# SDR AALA20120413028

- Difficulty date: April 11, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N662AA
- Make and model: Boeing 757223
- Aircraft serial: 25296
- Aircraft time: 63,231 hours, 21,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR AFT EXIT SIDEWALL EMERGENCY LIGHT LENS BROKEN.  REPLACED LENS FOR R4 DOOR AFT EXIT SIDEWALL EMERGENCY LIGHT.  OPS CHECKED NORMAL.
